# SDR IPXA2025031321427

- Difficulty date: March 2, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 120,264 hours, 20,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B1123369
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT - CORROSION - STIFFENER, L/H AIR CONDITION ACCESS PNL NO.191LL FWD INBD SIDE (REPLACE). REMOVE DAMAGE PARTS I.A.W. SRM 51-40-02-0G REV.62. FABRICATE P/N:65B11233-69 PER BOEING DWG NO.65B11233 SH.2 REV."G";PL REV."D";PSDL REV."-" AND EGAT WORK SHEET NO.50152 AND ORINGINAL PART AS A SAMPLE I.A.W. GMM-MTX CH 9.08 REV.10.1 REQUIREMENT. INSTALL NEW PARTS I.A.W. SRM 51-40-02-0G REV.62 AND BOEING DRAWING NO.65B11233 SH.2 REV.G. JOB COMPLETED. PAPER FINAL CHECK COMPLETED
